# SDR ASAA2015112914033

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 15,207 hours, 4,537 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN CRUISE FLIGHT.  ACFT GROUNDED.  PLACED FMC SELECTOR SWITCH TO NORMAL ON P5 OVERHEAD PANEL.  TROUBLESHOOT IAW FIM 22-11, TASK 811.  RAN DFCS BITE PROCEDURE IAW FIM 22-11, TASK 801.  NO CURRENT FAULTS LOGGED.  DFCS RECORDED FAULTS 22-11071/22-11822, 5 LEGS AGO.  ALL DFCS LRU TESTS PERTAINING TO THESE FAULTS PASSED.  FMC OPS TEST PASSED REF AMM 34-61-00-710-801.
